... read were blood in urine is a side affect but I don't think the darkness is caused by blood. It appears simliar to de-hydration. Should I be concerned?
5 Apr 2010
Call your doctor: Get a urine analysis done. Also pick up the amount of water you are drinking. If you hate water, add crystal lite and that just might make it tolerable. Do not drink the red kind. There is lemonade and a few others that you can drink.
Hope you get better soon
- Ranexa Information for Consumers
- Ranexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ranexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
he is not a candidate for surgery because of taking prednisone for over 10 yrs and drs dont think he will heal... but he has had prior surgeries less ...
1 answer • 11 Jan 2010
Since starting Ranexa I have been having severe heart burn and or indigestion, will ranexa cause this?
2 answers • 18 Nov 2010
Is anyone taking 2000mg/day of Ranexa? My doctor has recently increased me to that amount. Ever since my change in dosage, 2 times I have experienced ...
1 answer • 1 Dec 2010
I now take Isisorbide and know that I should not take any ED drugs. Would the Ranexa be safer? Thanks
1 answer • 7 Mar 2011
I just know that my urine is a dark yellow almost orange in color. There is no pain or anything when I go. I've just noticed in the last couple ...
3 answers • 8 Dec 2014